# SDR SWAA2021082789547

- Difficulty date: June 3, 2020
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 53,904 hours, 28,389 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Damaged
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE BODY FAIRING PANEL # 193 AR HAS 5 EA HOLES THAT ELONGATED MKD DOT 60-009 / REPAIRED DAMAGE AREA AT LOWER FUSELAGE BODY FAIRING PANEL #193AR AS PER BOEING 737 SRM 51-770-02R-9 REPAIR 9 MATERIAL USED EY3804A/B P/O 1675204 PLUS BM59-3-TY-H3 P/O 1480720
